# SDR AALA20100323SJU01

- Difficulty date: March 22, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 28,370 hours, 4,592 cycles
- Engine: Ge CF680C2B6
- Engine time: 6,269 hours, 1,060 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 9377M62P03
- Part serial: AA02203
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU - INFLIGHT STI-JFK.  CREW REPORTED EICAS AMBER LEFT ENGINE FUEL FILTER.  ENGINE PERFORMED NORMALLY.  EMERGENCY DECLARED DIVERTED SJU LANDED WITHOUT INCIDENT.  REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH AND FUEL FILTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
